MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE
Catalog Number 05168791190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) changed the sample probe which resolved the issue.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined. .
 
Event or Problem Description
The initial reporter received questionable gluc3 glucose hk gen.3 results from five patient samples tested on the cobas 8000 cobas c 701 module with serial number (b)(4).The initial results were not reported outside of the laboratory.On (b)(6) 2023: sample 1 had an initial result of 0.019 mmol/l.The first repeat result was 0.879 mmol/l.The third repeat result was 0.86 mmol/l.On (b)(6) 2023 : the reporter had the same issue for four patient samples.The reporter was not able to provide the exact results but stated that the initial results were approximately 0.02 mmol/l and the repeat results were approximately 1 mmol/l.

Brand Name
GLUC3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16405298
Report Number1823260-2023-00513
Device Sequence Number14797198
Product Code CFR
UDI-Device Identifier04015630925025
UDI-Public04015630925025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number05168791190
Device Lot Number67427101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown